# SDR DALA12012620866

- Difficulty date: November 7, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 76,137 hours, 72,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION, FOUND DENT ON LOWER LT SIDE OF FUSELAGE APPROX 16 IN OTBD OF VHF 2 COMM ANTENNA.   REPAIRED IAW SRM 53-04-3, FIG 8.
